UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-3 of 3 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Another unitarily invariant norm attaining the minimum norm bound for commutators Journal article
Linear Algebra and Its Applications, 2010,Volume: 433,Issue: 11-12,Page: 1793-1797
Authors:  Kin-Sio Fong;  Che-Man Cheng;  Io-Kei Lok
Favorite  |  View/Download:5/0  |  Submit date:2019/02/13
Commutator  Norm Inequality  Unitarily Invariant Norm  
3x3 pure imaginary quaternionic solutions of the Hurwitz matrix equations Journal article
LINEAR & MULTILINEAR ALGEBRA, 2010,Volume: 58,Issue: 7,Page: 863-874
Authors:  Che-Man Cheng;  Kam-Loi Cheok;  Ieng-Tak Leong
Favorite  |  View/Download:2/0  |  Submit date:2019/06/04
Hurwitz Matrix Equations  Quaternion  
Commutators with maximal Frobenius norm Journal article
Linear Algebra and Its Applications, 2010,Volume: 432,Issue: 1,Page: 292-306
Authors:  Che-Man Cheng;  Seak-Weng Vong;  David Wenzel
Favorite  |  View/Download:9/0  |  Submit date:2018/12/24
Commutator  Frobenius Norm